Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hondacivic

WHATS WRONG WITH MY 2ND COURSE OF ACCUTANE?!?!?

Recommended Posts

Hi, I finished my first course of accutane accumulating 120mg/kg about 3 months ago. My acne never stopped during the course and after so my dermatologist put me on another course. I've been on the second course for 2 weeks now, same dosage as before (40mg twice a day(80mg a day)).

The first week of my 2nd course, I was staying clear, not getting any breakouts. However from the 2nd week til now, I am getting a couple new breakouts every day. Is this the initial breakout? Should I not be worried? If so, when will the initial breakout end? The weird thing is, I didn't really get an initial breakout during my first course but that can be due to my derm prescribing me prednisone along with the accutane.

Also, I remember getting dry by this point in my 1st course. My lips and skin are currently dry but at this point in my 1st course, I was a lot dryer. My lips would feel burned if I didn't have chap stick on for longer than 30 minutes, and I can go all day without my face getting oily. However, during this 2nd course, my lips are not drying as fast and my face still gets oily after 3-4 hours after washing it. Why is this?

Another thing contributing to my paranoia and worry about this 2nd course is that this time, I am ordering my accutane from an online pharmacy (don't worry, it's a legit one) that my derm has told me about. It is a generic accutane 40mg soft gels. It doesn't say which generic brand though. My 1st course, I went to costco's pharmacy and got claravis capsules. I know the pill form and generic brand doesn't matter but just putting it out there.

Should I not worry about any of this, and should I expect accutane to cure me of acne this time? Are the success rate for the 2nd course high?

Also, if my acne does get cured, for how long does the acne usually stay away?

Does the oiliness also stay away?

Also, any tips on helping with my facial redness? (not rosacea, just extra red than usual due to accutane and other topicals and acne treatments ive been on)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×